Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Support algebras of $ \sigma$-unital $ C\sp *$-algebras and their quasi-multipliers


Author: Hua Xin Lin
Journal: Trans. Amer. Math. Soc. 325 (1991), 829-854
MSC: Primary 46L05
DOI: https://doi.org/10.1090/S0002-9947-1991-1008698-3
MathSciNet review: 1008698
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study certain dense hereditary $ ^\ast$-subalgebras of $ \sigma $-unital $ {C^\ast}$-algebras and their relations with the Pedersen ideals. The quasi-multipliers of the dense hereditary $ ^\ast$-subalgebras are also studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1008698-3
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society